# SDR 20000417SH018

- Difficulty date: March 17, 2000
- Submitted: April 17, 2000
- Operation: General aviation
- Aircraft: N84729
- Make and model: Bbavia 7AC
- Aircraft serial: 7AC3445
- Engine: Cont A658
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker
- Part number: 639614
- Condition: Broken
- Location: Nr 4 Cylinder
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A REDUCTION IN POWER.  AFTER INVESTIGATING, THE ROCKER ARM HAD BROKEN AT THE CENTER.  THIS IS THE OLD TYPE WHICH DOES NOT HAVE AS MUCH MATERIAL AS THE NEW TYPE. (X)
